Feynman-Kac particle integration with geometric interacting jumps
Del Moral, Pierre; Jacob, Pierre E.; Lee, Athena; Murray, Lawrence; Peters, Gareth W. (2013), Feynman-Kac particle integration with geometric interacting jumps, Stochastic Analysis and Applications, 31, 5, p. 830-871. 10.1080/07362994.2013.817247
Type
Article accepté pour publication ou publiéExternal document link
https://arxiv.org/abs/1211.7191v1Date
2013Journal name
Stochastic Analysis and ApplicationsVolume
31Number
5Publisher
Springer
Published in
Paris
Pages
830-871
Publication identifier
Metadata
Show full item recordAbstract (EN)
Résumé : This article is concerned with the design and analysis of discrete time Feynman-Kac particle integration models with geometric interacting jump processes. We analyze two general types of model, corresponding to whether the reference process is in continuous or discrete time. For the former, we consider discrete generation particle models defined by arbitrarily fine time mesh approximations of the Feynman-Kac models with continuous time path integrals. For the latter, we assume that the discrete process is observed at integer times and we design new approximation models with geometric interacting jumps in terms of a sequence of intermediate time steps between the integers. In both situations, we provide non asymptotic bias and variance theorems w.r.t. the time step and the size of the system, yielding what appear to be the first results of this type for this class of Feynman-Kac particle integration models. We also discuss uniform convergence estimates w.r.t. the time horizon. Our approach is based on an original semigroup analysis with first order decompositions of the fluctuation errors.Subjects / Keywords
interacting jump particle systems; measure valued processes; Feynman-Kac formulae; Analysis of variance; non asymptotic biasRelated items
Showing items related by title and author.
-
Jacob, Pierre E.; Murray, Lawrence; Rubenthaler, Sylvain (2015) Article accepté pour publication ou publié
-
Sutherland, Lee-Ann; Adamsone-Fiskovica, Anda; Koutsouris, Alexandros; Laurent, Catherine; Straete, Egil Petter; Labarthe, Pierre (2023) Article accepté pour publication ou publié
-
McKimm, Hector; Wang, Andi Q.; Pollock, Murray; Robert, Christian P.; Roberts, Gareth O. (2022) Document de travail / Working paper
-
Armstrong, Scott N.; Cardaliaguet, Pierre (2018) Article accepté pour publication ou publié
-
Nonequilibrium scaling limit for a tagged particle in the simple exclusion process with long jumps Jara, Milton Article accepté pour publication ou publié